# SDR FDEA201208213094

- Difficulty date: August 21, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 48,936 hours, 18,823 cycles
- Engine: Pwa PW4158
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: A254410012
- Part serial: U1114
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH, THE RT MAIN  GEAR DID NOT EXTEND.  ALL INDICATIONS WERE THE RT GEAR NOT DOWN AND LOCK, WHICH WAS CONFIRMED BY TOWER.  COMPLIED WITH QRH, DECLARED EMERGENCY.  R & R RT DOOR UPLOCK IAW MM 32-31-33-04.  INSPECTION/CHECK OF MAIN GEAR DOOR UPLOCK AND FREE FALL EXTENSION ADJUSTMENT TEST PERFORMED IAW MM 32-31-33-06 AND 32-33-00-05. NO LEAKS NOTED ALL CHECKED NORMAL. OK FOR SERVICE.
